Mar 25, 2004
I came off a four year drug vacation because my vl started to get high. I had almost reversed the terribleliopodystrophy I suffered from. I have been on reyataz,emtriva,and videxec for about 8 months. The lipo is starting again. Hump,neck,and waist all getting big. I am resistant to everything else. Do I have any options? I will never do another PI under any circumstances, they are poison to my system. Everyone is different. I will not be forced to hide in my house for another three years. It isnt worth it.
Response from Dr. Moyle
This is a good combination and well worth persisting with. Although none of these drugs are know to trigger insulin resistance, which is often linked to fat accumulations, it is worth getting some tests for this (a glucose tolerance test and fasting insulin is optimal). If insulin resistance is found the metformin may be of help. At a more basic level, see you dietitian to look at a high fibre diet rich in Omega 3 oils (found in some fish and in canola and flax oil) and look at what exercise might be right for you. I hope these provide some helpful starting points Regrads Graeme Moyle
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take To Get Rid Of The Clap?
- Can AIDS Be Transmitted Through Touching Sweat?
- Can You Get HIV From French Kissing?
- Chances Of Catching HIV From Unprotected Sex Without Ejaculation
- Risk Of HIV Transmission From Mutual Masturbation
- Unprotected Anal Sex Without Ejaculation Risk Of Getting AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.